Intermediate spaces and the complex method of interpolation for families of Banach spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, p. 245-266
@article{ASNSP_1986_4_13_2_245_0,
     author = {Hern\'andez, Eugenio},
     title = {Intermediate spaces and the complex method of interpolation for families of Banach spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {2},
     year = {1986},
     pages = {245-266},
     zbl = {0617.46078},
     mrnumber = {876124},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_2_245_0}
}
Hernández, Eugenio. Intermediate spaces and the complex method of interpolation for families of Banach spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, pp. 245-266. http://www.numdam.org/item/ASNSP_1986_4_13_2_245_0/

[1] J. Berg - J. Löfström, Interpolation Spaces. An Introduction, Grundlehren der matematischen Wissenschaften, 223, Springer Verlag, Berlin-Heidelberg-New York, 1976. | MR 482275 | Zbl 0344.46071

[2] A.P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math., 24 (1964), pp. 113-190. | MR 167830 | Zbl 0204.13703

[3] R. Coifman - M. Cwikel - R. Rochberg - Y. Sagher - G. Weiss, A theory of complex interpolation for families of Banach spaces, Adv. in Math., 43 (1982), pp. 203-229. | MR 648799 | Zbl 0501.46065

[4] R. Coifman - M. Cwikel - R. Rochberg - Y. Sagher - G. Weiss, Complex interpolation for families of Banach spaces, in « Proceedings, Symposia in Pure Mathematics », Vol. 35, Part 2, pp. 269-282, Amer. Math. Soc., Providence, R.I., 1979. | MR 545314 | Zbl 0422.46032

[5] P.L. Duren, Theory of Hp spaces, Academic Press, New York-London, 1970. | MR 268655 | Zbl 0215.20203

[6] E. Hernández, Topics in complex interpolation, Ph. D. Dissertation, Washington University, St. Louis, Missouri, December 1981.

[7] G.H. Hardy - J.E. Littlewood - G. Polya, Inequalities, University Press, Cambridge, 1934. | JFM 60.0169.01

[8] R.A. Hunt, On L(p, q) spaces, L'Ens. Math., 12 (1966), pp. 249-276. | MR 223874 | Zbl 0181.40301

[9] R. O'Neil - G. Weiss, The Hilbert transform and rearrangement of functions, Studia Math., 23 (1963), pp. 189-198. | MR 160084 | Zbl 0118.09901

[10] E.M. Stein - G. Weiss, On the interpolation of analytic families of operators acting on Hp spaces, Tôhuku Math. J., 8 (1957), pp. 318-339. | MR 94704 | Zbl 0083.34201

[11] E.M. Stein - G. Weiss, Interpolation of operators with change of measures, Trans. Amer. Math. Soc., 87 (1958), pp. 159-172. | MR 92943 | Zbl 0083.34301

[12] M.H. Taibleson, On the theory of Lipschitz spaces of distributions in Euclidean n-space. I. Principal properties, J. Math. Mech., 13 (1964), pp. 407-479. | MR 163159 | Zbl 0132.09402

[13] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North Holland, Amsterdam-New York-Oxford, 1978. | MR 503903 | Zbl 0387.46032